question-icon

What causes itching on the body after taking MVI injection?

default
Posted on Tue, 16 Aug 2016
Question: My query to Dr XXXXXXX Good evening madam.My query to you is I have intense itching since 2 hours after taking an MVI injection.Kindly suggest me what should I do.

Thank you
doctor
Answered by Dr. Prasanna Heijebu (43 minutes later)
Brief Answer:
Possible allergic drug reaction.

Detailed Answer:
Hello, Sir

I can certainly understand your concern.

You possibly seem to have allergic reaction to MVI.

Its very important to stop the injection at once.

In such scenarios, I generally prescribe single injection of 1 ML of Decadran. You can contact your local doctor; he / she will know about this drug.
This will effectively cure the rash.

Please check with your physician if he shares my view and if can prescribe the same to you.

Post your further queries if any.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1422 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes itching on the body after taking MVI injection?

Brief Answer: Possible allergic drug reaction. Detailed Answer: Hello, Sir I can certainly understand your concern. You possibly seem to have allergic reaction to MVI. Its very important to stop the injection at once. In such scenarios, I generally prescribe single injection of 1 ML of Decadran. You can contact your local doctor; he / she will know about this drug. This will effectively cure the rash. Please check with your physician if he shares my view and if can prescribe the same to you. Post your further queries if any. Thank you.